Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jan 8, 2019, 2:48 PM EST for 4 counties in Ohio. It was in force for 30 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2019, 2:48 PM EST (19:48 UTC)
- Expired
- Jan 8, 2019, 3:18 PM EST
- In force
- 30 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Erie County, OH, Huron County, OH, Sandusky County, OH, Seneca County, OH
The radar
The Cleveland radar (KCLE), 89 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 2:50 PM EST | HAIL 0.25 | Bellevue, OH | |
| Jan 8, 2:50 PM EST | HAIL 1 | 1 Sw Bellevue, OH | |
| Jan 8, 3:05 PM EST | TSTM WND GST 44 | Bellevue, OH | |
| Jan 8, 3:11 PM EST | HAIL 0.25 | Milan, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
268
WUUS51 KCLE 081948
SVRCLE
OHC043-077-143-147-082030-
/O.NEW.KCLE.SV.W.0003.190108T1948Z-190108T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
248 PM EST TUE JAN 8 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northern Huron County in north central Ohio...
Erie County in north central Ohio...
Eastern Seneca County in northwestern Ohio...
Southeastern Sandusky County in northwestern Ohio...
* Until 330 PM EST.
* At 247 PM EST, a severe thunderstorm was located 7 miles south of
Green Springs, or 8 miles east of Tiffin, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Norwalk, Bellevue, Green Springs, Milan, Northern Milan,
Bloomville, Monroeville, Republic, Flat Rock and Bloomingville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4104 8308 4121 8315 4130 8292 4139 8271
4119 8234
TIME...MOT...LOC 1947Z 252DEG 45KT 4116 8302
HAIL...0.75IN
WIND...60MPH
$$
Jamison2 follow-up statements
843
WWUS51 KCLE 082007
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
307 PM EST TUE JAN 8 2019
OHC143-147-082016-
/O.CAN.KCLE.SV.W.0003.000000T0000Z-190108T2030Z/
Seneca OH-Sandusky OH-
307 PM EST TUE JAN 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SENECA AND
SOUTHEASTERN SANDUSKY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4139 8271 4119 8234 4109 8283 4133 8285
TIME...MOT...LOC 2006Z 252DEG 45KT 4124 8271
$$
OHC043-077-082030-
/O.CON.KCLE.SV.W.0003.000000T0000Z-190108T2030Z/
Huron OH-Erie OH-
307 PM EST TUE JAN 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EST
FOR NORTHERN HURON AND ERIE COUNTIES...
At 306 PM EST, a severe thunderstorm was located near Norwalk, moving
east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Norwalk, Milan, Monroeville and Bloomingville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4139 8271 4119 8234 4109 8283 4133 8285
TIME...MOT...LOC 2006Z 252DEG 45KT 4124 8271
HAIL...0.75IN
WIND...60MPH
$$
Jamison255
WWUS51 KCLE 082018
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
318 PM EST TUE JAN 8 2019
OHC043-077-082028-
/O.CAN.KCLE.SV.W.0003.000000T0000Z-190108T2030Z/
Huron OH-Erie OH-
318 PM EST TUE JAN 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HURON AND ERIE
COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4139 8271 4119 8234 4109 8283 4133 8285
TIME...MOT...LOC 2016Z 252DEG 45KT 4129 8251
$$
JamisonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 1:44 PM EST, 1 hour 4 minutes earlier.
Area forecast discussion, Jan 8, 1:44 PM EST, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 144 PM EST Tue Jan 8 2019 .SYNOPSIS... Low pressure will move through the lower Great Lakes today. A warm front will move north into the area early today ahead of the low. A cold front will quickly follow late morning into the afternoon. Another cold front will drop across the area tonight. Wednesday the low will deepen as it moves through New england leaving a trough of low pressure west across the central Great Lakes. High pressure will build into the area from the west Thursday and Friday. && .NEAR TERM /THROUGH WEDNESDAY/... Still monitoring the potential for severe weather this afternoon with scattered thunderstorms starting to develop in Northwest Ohio. Looks like the best upper level support will be focused across northern Ohio as the upper trough pivots eastward this afternoon. Steepening low level lapse rates with a strong wind field aloft suggest damaging winds will be the primary threat through 8 PM. Original...For today, weak low pressure will move east into the lower lakes. A warm front will lift north into the area followed quickly bay a cold front. By mid morning this triple point should be half way across the region with increasing moisture assent focused across the central and eastern half of the area. Expect precip to be expanding through the morning with highest pops east. Forecast soundings actually show weak cape and will need to put in a small chance of thunder. Tonight a second cold front goes through. Winds increase this evening and the first half of the night to 20 to 25 knots or so with gusts to 30 to 35 knots. Right now, just below advisory criteria. Main concern would be at least initially along the lakeshore where winds would be highest. For now, no headlines and will allow for another model run. For tonight, rain should be ongoing across far northeast OH and nwrn PA. Could be a few leftover showers west half at 00Z which will be mixing with/changing to snow. Models show colder air moving in through the evening east and expect a transition to snow in nwrn PA 03-04Z time frame. Guidance surface temps still well above freezing at 06Z but after 06Z expect snow to eventually begin to accumulate especially in higher terrain of nern OH and nwrn PA. Will have roughly 2 to as much as 4 inches in inland nwrn pa by Wednesday morning. Wednesday looks interesting as snow across the snowbelt should be ongoing in northwest flow and 850mb temps -14C. Instability to the lake is still conditional however model sounding show favored dendrite growth and synoptic moisture to help things along. Will have categorical pops and 4 inches or so for the day. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... Lake effect snow will be ongoing in the snow belt region of NW PA and NE Ohio on Wednesday night into Thursday. Parameters don't look quite as good as they did with yesterday's model runs with the inversion over the lake at a marginal 5-6 kft and the short NW fetch. However, the DGZ will still be fully saturated and the NW flow will favor upslope areas so will have some light to moderate accumulations across the snow belt. The biggest piece of uncertainty for Wednesday night into Thursday will be what sort of Lake Huron connection develops and moves into the Lake Erie snow belt region. A 300 to 310 layer average fetch typically will get into NW PA, but some of the thermodynamics aren't great with just some conditional instability and a marginal inversion height, so NW PA may only get some extra snow with the added moisture from Lake Huron. However, even the slightest of improvements in the profile could allow for more than just a little extra snow, so something to bear watching. Elsewhere, arctic high pressure will be building into the region and western, non-snow belt areas will be dry throughout the period. As the high creeps in on Thursday, dry, continental air will move into the region and erode the lake effect from west to east, with only some residual lake effect snow showers expected in NW PA by Friday. For the first time in a long time, temperatures will be below normal for the period with highs in the upper 20s to near 30 and lows in the teens and low 20s, colder where the snowpack develops. && .LONG TERM /SATURDAY THROUGH MONDAY/... Arctic high pressure over the region will quickly depart for the weekend as a new low pressure system enters from the southwest. The shortwave trough supporting this low drops south of the area so the low may only skirt by the forecast area to the southeast on Saturday into Sunday. Will just leave generic 30-40 percent pops for Saturday and Saturday night with the passing low with some residual rain plausible on Sunday morning. For Sunday and Monday, an upper ridge builds into the region and high pressure returns, allow for a dry start to the beginning of next week. Temperatures through the period appear to rebound to normal or even back above normal as the surface low on Saturday ushers in some warmer air. && .AVIATION /18Z Tuesday THROUGH Sunday/... A second round of convection with thunderstorms is possible this afternoon into early evening. The best chance for storms will be from CLE east including CAK, YNG, and ERI. Some storms could produce 45kt wind gusts. A potent cold front will sweep through the area this afternoon/early evening with a wind shift to 270-290 deg with gusts around 30kt post frontal, stronger at ERI. The precip will transition from rain to snow around 01Z mainly impacting ERI. Snow showers will become more numerous throughout the night as colder air sweeps into the region. Low level NW flow will target the typical snowbelt regions for the most persistent and heaviest snowfall as this colder air activates the lakes. Winds will become NW and gradually decrease to 15 to 25 kts later Wednesday. OUTLOOK...Non-VFR possible Wednesday through Thursday especially across NE OH/NW PA in snow showers. && .MARINE... An active week continues on Lake Erie. Improving conditions on the lake will allow for the current small craft advisory to be canceled before 7 AM. This brief reprieve in strong winds this morning and afternoon will allow for a short period without a small craft advisory. A cold front will move across the lake tonight and winds will increase ahead of and immediately behind the frontal passage with sustained westerly winds up to 30 knots possible. Winds will relax a bit to 20 to 25 knots and shift to the northwest for Wednesday and this flow will persist through at least Thursday night. Waves will also be on the increase and waves 5 to 9 feet or greater can be expected off northeast Ohio, NW PA, and western NY. With all of this in mind, have issued a small craft advisory through Wednesday night, but this will need to be extended in time with the nearshore forecast. Arctic high pressure will build into the Great Lakes region on Thursday and settle over the eastern Great Lakes on Friday, finally allowing for rough conditions to subside on the lake. Low pressure over the southern United States will move northeast towards the Ohio Valley for Saturday, but at this point, will probably stay far enough away from the lake to have too much impact. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...Small Craft Advisory until 7 AM EST Thursday for LEZ142>149. && SYNOPSIS...TK NEAR TERM...KEC/TK SHORT TERM...Sefcovic LONG TERM...Sefcovic AVIATION...Jamison MARINE...Sefcovic
Hazardous weather outlook, Jan 8, 5:56 AM EST, 8 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 556 AM EST Tue Jan 8 2019 OHZ003-006>008-017-018-027-028-036-037-091100- Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion- Morrow- 556 AM EST Tue Jan 8 2019 This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. West winds could gust to 35 to 40 MPH late this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ009>014-019>023-029>033-038-047-089-091100- Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina- Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Holmes- Knox-Ashtabula Lakeshore- 556 AM EST Tue Jan 8 2019 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and tonight. A few thunderstorms could develop this afternoon as mild, unstable air moves north into the area. There is a chance that a few storms could approach severe limits with gusty winds the most likely threat. In addition, west winds could gust to 35 to 40 MPH this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001>003-091100- Northern Erie-Southern Erie-Crawford- 556 AM EST Tue Jan 8 2019 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. West winds could gust to 35 to 40 MPH this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Accumulating snow is expected Wednesday into Thursday and may be enough to require an advisory or warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-091100- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 556 AM EST Tue Jan 8 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Winds will briefly approach Gale Force this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 8, 8:53 AM EST, 5 hours 55 minutes before
Special Weather Statement
National Weather Service Cleveland OH
853 AM EST TUE JAN 8 2019
OHZ010-011-020-021-081445-
Summit-Medina-Lorain-Cuyahoga-
853 AM EST TUE JAN 8 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUYAHOGA...NORTHEASTERN
MEDINA...NORTHERN SUMMIT AND EAST CENTRAL LORAIN COUNTIES...
At 852 AM EST, radar indicated strong thunderstorms were located
along a line extending from near Strongsville to Brunswick to near
Chippewa Lake. Movement was northeast at 45 mph. Winds in excess of
30 mph and pea size hail are possible with these storms.
LAT...LON 4157 8148 4156 8139 4145 8139 4144 8137
4142 8137 4142 8139 4134 8139 4119 8156
4114 8203 4119 8196 4141 8197 4163 8149
TIME...MOT...LOC 1352Z 245DEG 42KT 4139 8185 4124 8184 4112 8198
JamisonSpecial weather statement, Jan 8, 9:50 AM EST, 4 hours 58 minutes before
Special Weather Statement
National Weather Service Cleveland OH
950 AM EST TUE JAN 8 2019
OHZ013-014-022-023-081515-
Geauga-Portage-Trumbull-Ashtabula Inland-
950 AM EST TUE JAN 8 2019
...A STRONG THUNDERSTORM WILL AFFECT TRUMBULL...NORTHEASTERN
PORTAGE...GEAUGA AND SOUTHERN ASHTABULA COUNTIES...
At 948 AM EST, a strong thunderstorm was located near Streetsboro, or
10 miles northwest of Ravenna, moving east at 35 mph. Additional
showers with gusty winds were located farther north just east of
Chardon.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Warren, Chardon, Niles, Hubbard, Cortland, Newton Falls, Lordstown,
Middlefield, Garrettsville, Kinsman, North Bloomfield, Orwell,
Burton, Andover, Mantua, West Farmington, Vienna Center,
Bristolville, Leavittsburg and Girard.
LAT...LON 4116 8052 4120 8125 4164 8126 4164 8111
4165 8110 4166 8101 4167 8052
TIME...MOT...LOC 1448Z 266DEG 31KT 4129 8135
LaPlanteSpecial weather statement, Jan 8, 10:16 AM EST, 4 hours 32 minutes before
Special Weather Statement National Weather Service Cleveland OH 1016 AM EST TUE JAN 8 2019 OHZ023-081545- Trumbull- 1016 AM EST TUE JAN 8 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN TRUMBULL COUNTY... At 1015 AM EST, a strong thunderstorm was located over Bristolville, or 7 miles north of Warren, moving east at 40 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... Warren, Cortland, Kinsman, North Bloomfield, Bristolville, Leavittsburg, Vienna Center, Mecca, Johnston, Orangeville, Yankee Lake, Champion Heights and Howland Center. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4124 8092 4150 8092 4150 8052 4127 8052 TIME...MOT...LOC 1515Z 259DEG 34KT 4135 8084 PS
Local storm report, Jan 8, 11:27 AM EST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1127 AM EST TUE JAN 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TORNADO 1 NNW CORTLAND 41.35N 80.73W
01/08/2019 TRUMBULL OH 911 CALL CENTER
***PRELIMINARY*** STRUCTURAL DAMAGE HAS
OCCURRED TO AN OUTHOUSE BUILDING IN CORTLAND
JUST EAST OF MOSQUITO LAKE. TREES AND WIRES
HAVE BEEN DOWNED IN OTHER LOCATIONS. A
SURVEY TEAM WILL BE DISPATCHED THIS
AFTERNOON.
&&
PSSpecial weather statement, Jan 8, 2:05 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Cleveland OH
205 PM EST TUE JAN 8 2019
OHZ003-006>009-017>019-027-028-036-037-081945-
Crawford-Seneca-Wyandot-Huron-Marion-Erie-Wood-Hancock-Ottawa-
Sandusky-Morrow-Lucas-
205 PM EST TUE JAN 8 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...WESTERN
HURON...ERIE...SENECA...MARION...SANDUSKY...WYANDOT...NORTHWESTERN
MORROW...CRAWFORD...WOOD...EASTERN HANCOCK AND LUCAS COUNTIES...
At 200 PM EST, radar indicated a line of thunderstorms extending
from Bowling Green to Findlay. Movement was east at 40 mph. Winds in
excess of 30 mph and pea size hail are possible with these storms.
Additional and potentially stronger storms will be possible as this
line moves east this afternoon.
LAT...LON 4169 8327 4154 8293 4163 8287 4160 8267
4157 8274 4141 8250 4143 8240 4099 8266
4099 8273 4089 8272 4042 8301 4044 8325
4051 8325 4050 8342 4081 8350 4082 8367
4172 8388
TIME...MOT...LOC 1901Z 155DEG 10KT 4144 8354 4065 8403
JamisonSpecial weather statement, Jan 8, 2:46 PM EST, 2 minutes before
Special Weather Statement
National Weather Service Cleveland OH
246 PM EST TUE JAN 8 2019
OHZ007>011-018>021-027>031-036>038-047-082100-
Summit-Marion-Erie-Richland-Medina-Ottawa-Sandusky-Lorain-Wayne-Knox-
Holmes-Crawford-Seneca-Wyandot-Huron-Cuyahoga-Ashland-Morrow-
246 PM EST TUE JAN 8 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...RICHLAND...
ERIE...SENECA...MEDINA...EASTERN SANDUSKY...NORTHERN MORROW...
WAYNE...CRAWFORD...LORAIN...HOLMES...HURON...CUYAHOGA...NORTHERN
MARION...ASHLAND...WYANDOT...SUMMIT AND NORTHEASTERN KNOX COUNTIES...
At 245 PM EST, radar indicated strong thunderstorms were located
along a line extending from Elyria to near Loudonville. Movement was
northeast at 50 mph.
Wind gusts of up to 55 mph and up to half inch hail are possible
with these storms.
Locations impacted include...
Cleveland, Akron, Lorain, Elyria, Mansfield, Marion, Medina, Wooster,
Sandusky, Ashland, Tiffin, Norwalk, Fremont, Willowick, Bucyrus,
Western Vermilion, Vermilion, Upper Sandusky, Port Clinton and
Millersburg.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Cleveland.
LAT...LON 4068 8341 4158 8303 4154 8292 4165 8286
4165 8277 4157 8277 4164 8269 4163 8267
4163 8268 4156 8276 4141 8248 4154 8201
4153 8172 4172 8138 4164 8149 4144 8137
4099 8139 4091 8142 4091 8165 4044 8167
TIME...MOT...LOC 1945Z 246DEG 65KT 4138 8214 4071 8219
GriffinThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 3:50 AM EST | Small Craft Advisory | CLE | 66 hr | |
| Jan 8, 7:19 AM EST | Special Weather Statement | CLE | Crawford, Seneca, Wyandot | 41 min |
| Jan 8, 7:57 AM EST | Special Weather Statement | CLE | Huron | 63 min |
| Jan 8, 8:21 AM EST | Severe Thunderstorm Warning | CLE | Lorain, Medina | 39 min |
| Jan 8, 8:53 AM EST | Special Weather Statement | CLE | Cuyahoga | 52 min |
| Jan 8, 9:50 AM EST | Special Weather Statement | CLE | Geauga, Trumbull | 25 min |
| Jan 8, 10:16 AM EST | Special Weather Statement | CLE | Trumbull | 29 min |
| Jan 8, 10:43 AM EST | Severe Thunderstorm Warning | CLE | Trumbull | 17 min |
| Jan 8, 2:05 PM EST | Special Weather Statement | CLE | Crawford, Erie, Hancock, Huron, Lucas, Marion and 5 more | 40 min |
| Jan 8, 2:46 PM EST | Special Weather Statement | CLE | Ashland, Crawford, Cuyahoga, Erie, Holmes, Huron and 8 more | 74 min |
| Jan 8, 3:22 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 38 min |
| Jan 8, 3:27 PM EST | Severe Thunderstorm Warning | CLE | Portage, Summit | 19 min |
| Jan 8, 3:34 PM EST | Winter Storm Warning | CLE | Geauga | 51 hr |
| Jan 8, 3:34 PM EST | Winter Weather Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lorain, Medina, Portage and 2 more | 51 hr |
| Jan 8, 3:37 PM EST | Severe Thunderstorm Warning | CLE | Geauga, Lake | 38 min |
| Jan 8, 3:39 PM EST | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 51 min |
| Jan 8, 3:44 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit | 43 min |
| Jan 8, 5:10 PM EST | Special Weather Statement | CLE | Cuyahoga, Erie, Huron, Lorain | 50 min |
| Jan 8, 6:01 PM EST | Special Weather Statement | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Medina, Portage and 2 more | 44 min |
| Jan 8, 6:57 PM EST | Special Weather Statement | CLE | Ashtabula, Geauga, Mahoning, Portage, Trumbull | 63 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.